I had botox today for my crows feet. He put it directly beside my eye, but it seemed really close to it to me. The one eye made a weird squishy sound when he injected it and I could actually feel it going in. The eye felt a little weird afterwards. Will I have a problem from this?
Botox Too Close to Eye?
Doctor Answers (1)
Botulinum Toxin (Dysport or Botox) and weird squishy sound with injection
In all likelihood there may have been a small amount of air in the syringe that caused the noise. I do not foresee any problems from this.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.